# SDR ASAA2018031423885

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 15,463 hours, 5,059 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Seal
- Part number: 3051157090
- Condition: Leaking
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 IDG DRIVE PAD LEAKING IAW TSR701492.  ACFT GROUNDED.  LEAKAGE EXCEEDSS LIMITS.  PERFORMED A NR 1 IDG OIL SYSTEM STATIC LEAK CHECK, NO LEAKS NOTED IAW AMM 24-11-00-700-801.  REMOVED THE NR 1 IDG IAW AMM 24-11-11-000-801.  REMOVED AND REPLACED THE  SEAL IAW AMM 72-60-00-400-802-F00, STEPS 5.A.-5.G.(2)(I).  INSTALLED THE REMOVED IDG.  THE NR 1 IDG,  OPS TEST PASSED. IDLE AND PART POWER LEAK CHECKS OK,  NO LEAKS NOTED IAW AMM 71-00-00-700-801-F00, AMM 71-00-00-700-823-F00, AMM 24-11-11-400-801, AMM 72-60-00-400-802-F00 STEPS 5.G.(5)(C) AND 5.G.(6).
